# SDR SWAA097658

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 31,380 hours, 18,123 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW0462
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  CLIMBING THROUGH 17,000 FEET, A/C SIMULTANEOUSLY LOST AIRSPEED, YAWED RIGHT, AND NR 2 ENGINE EXPERIENCED COMPRESSOR STALL ACCOMPANIED BY BANGS.  BROUGHT NR 2 THRUST LEVER TO IDLE.  CHECKED TO SEE NORMAL ENGINE INDICATIONS.  REMOVED AND REPLACED HMU PER MM.
